# SDR CALA2022021600405

- Difficulty date: February 16, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 78,297 hours, 16,526 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Control
- Part number: NA
- Condition: Warning Light
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY DECLARED*FUEL CONFIG LIGHT ILLUMINATED 1600 LBS IMBALANCE FEEDING FROM CE NTER PILOTS OBSERVED LEFT WING WAS LOW 39.8 AND RIGHT WING WAS HIGH 40.3.LEFT WING HAD BUBBLING FUILD FOR THE LENTH OF THE WING RIGHT WING WAS COMPLETELY DRYNOTE:AIRCRAFT WAS DE-ICED IN EWR REFERENCE CORRESPONDING LMC 8001039 FOR R&R OF L JETTISON PUMP AND BONDING STRAP. OPS CHK GOOD, FUEL IN BALANCE, NO LIGHTS ON, OK FOR SVC.
